# SDR AALA202112061261

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737*
- Aircraft serial: 29540
- Aircraft time: 59,972 hours, 25,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT LOOSE SEAT 30C. TIGHTENED LOOSE LAMP ASSEMBLY.
